MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT POR KEEL TIB TRAY SZ2; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT POR KEEL TIB TRAY SZ2; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-34-120
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to pain and loosening of the tibial component at the bone to implant interface.Doi: (b)(6) 2019 dor: (b)(6) 2021 right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
MBT POR KEEL TIB TRAY SZ2
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11785629
Report Number1818910-2021-09728
Device Sequence Number17107442
Product Code NJL
UDI-Device Identifier10603295025856
UDI-Public10603295025856
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-34-120
Device Catalogue Number129434120
Device Lot Number8435199
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT POR KEEL TIB TRAY SZ2.; SIG C/R POROCOAT FEM RT SZ 2.5.; SIG RP AOX CRV INS SZ2.5 15.; MBT POR KEEL TIB TRAY SZ2; SIG C/R POROCOAT FEM RT SZ 2.5; SIG RP AOX CRV INS SZ2.5 15
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight98